MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMACEM(TM) V+ SYRINGE KIT - STERILE; DISPENSER, CEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMACEM(TM) V+ SYRINGE KIT - STERILE; DISPENSER, CEMENT
Model Number 03.702.150S
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in 2021, patient underwent orthopedic procedure.During a right femur trochanteric fixation nail-advanced (tfna) insertion the surgeon requested traumacem.During the preparation of the traumacem, the tech had difficulty mixing the cement, he was unable to compress the t handle to "fully compressed stop" position.The cement was difficult to load into the small syringe and the doctor was unable to inject the cement into the tfna lag screw.Surgeon abandoned the cement implantation.There was a (5) minutes of surgical delay noted.The procedure was successfully completed.There was no patient consequences.This report is for (1) traumacem(tm) v+ syringe kit - sterile.This is report 1 of 2 for complaint (b)(4).

Brand Name
TRAUMACEM(TM) V+ SYRINGE KIT - STERILE
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12463598
Report Number2939274-2021-05386
Device Sequence Number19131306
Product Code KIH
UDI-Device Identifier10886982262233
UDI-Public(01)10886982262233
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.702.150S
Device Catalogue Number03.702.150S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1
Patient Age55 YR
Patient Weight91